MathSciNet Relay Station
MathSciNet bibliographic data
MR2805846 47H10
Sahu, D. R.; Agarwal, R. P.; O'Regan, Donal Structure of the fixed point set of asymptotically nonexpansive mappings in Banach spaces with weak uniformly normal structure. J. Appl. Anal. 17 (2011), no. 1, 51–68.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement